MAUDE Adverse Event Report: FISHER & PAYKEL HEALTHCARE LTD FISHER & PAYKEL HEALTHCARE; INFANT BONNET

FISHER & PAYKEL HEALTHCARE LTD FISHER & PAYKEL HEALTHCARE; INFANT BONNET
Model Number BC306-05
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
A healthcare facility in ohio reported via a fisher & paykel healthcare field representative that the front strap on a bc306-05 infant bonnet was getting peeled off.There was no reported patient consequence.
 
Additional Manufacturer Narrative
(b)(4).Section g4: pma/510(k) number - no 510(k) number included due to the subject device being exempt from pms pathway to regulatory approval.Method: the subject bc306-05 infant bonnet was not returned to fisher & paykel healthcare (f&p), new zealand for evaluation.Our investigation is based on the information and photography provided by the healthcare facility and our knowledge of our product.Results: visual inspection of the photograph provided by the healthcare facility revealed that the brushed nylon has peeled off from the polyurethane foam.A review of quality check inspection report revealed that there were no abnormalities noted during manufacturing which could lead to the reported failure.Conclusion: without the subject device returned for an evaluation, we are unable to determine the exact cause of the reported fault.All infant bonnets are visually inspected prior to being released for distribution and any bonnets that fail are rejected.

Brand Name
FISHER & PAYKEL HEALTHCARE
Common Device Name
INFANT BONNET
Manufacturer (Section D)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ  2013
Manufacturer (Section G)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ   2013
Manufacturer Contact
diego vargas banuelos
17400 laguna canyon road
suite 300
irvine, CA 92618
9494341005
MDR Report Key21088264
Report Number9611451-2025-00010
Device Sequence Number20557523
Product Code BZO
UDI-Device Identifier09420012432513
UDI-Public(01)09420012432513(10)2103048988(11)240320(17)270320
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBC306-05
Device Catalogue NumberBC306-05
Device Lot Number2103048988
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/12/2024
Initial Report FDA Received Date01/06/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/20/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown